Please use this identifier to cite or link to this item:
Type: Artigo
Title: The G-graded identities of the Grassmann algebra
Author: Centrone, Lucio
Abstract: Let G be a finite abelian group with identity element 1G and L = L g∈G Lg be an infinite dimensional G-homogeneous vector space over a field of characteristic 0. Let E = E(L) be the Grassmann algebra generated by L. It follows that E is a G-graded algebra
Subject: Álgebra de Grassmann
Identidades polinomiais graduadas
Álgebras graduadas
Country: República Checa
Editor: Masarykova Univerzita
Citation: Archivum Mathematicum. Masarykova Universita, v. 52, n. 3, p. 141 - 158, 2016.
Rights: Fechado
Identifier DOI: 10.5817/AM2016-3-141
Date Issue: 2016
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84991497572.pdf655.41 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.